Discussions By Condition: I cannot get a diagnosis.

weird anal discharge? can't get a diagnosis /help

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: kitkat30
  • October 14, 2008
  • 04:57 AM

So it's been happening for quite a while but more frequently lately. Most of the time I have bowl movements, and sometimes when I'm not, I get this white gooey substance that almost looks like vaginal secretions or sperm, though it's much gooier and whiter. I am sexually active, with my husband, and no we don't have anal sex, so it isn't sperm. Today it actually spit out like diahhrea when I had bowl movements (sorry for the graphic). it's just been bothering me bc I have no idea what it is and it doesn't seem natural to me

could it be something serious?

Reply Flag this Discussion

2 Replies:

  • I get this sometimes if I eat diet foods or drink soda with aspartame. I would definitely ask your doctor about it. It can be caused by many things.
    aquila 1,263 Replies
    • October 14, 2008
    • 07:37 PM
    • 0
    Flag this Response
  • Hi, What you are seeing is mucous. The intestine is protected by it just like the nose. When there is any type of problem the intestine will produce large amounts (again like our nose) to protect the lining. Do you have any diarreah or constipation, gas or any type of pain? In any case you should have your doctor run some bloodtests to check for inflammation as well as a fecal test to check for bacteria and blood. If it persists you should also have a barrium x-ray and/or coloscopy. Hope this helps! Kiera
    Anonymous 42,789 Replies
    • October 14, 2008
    • 08:31 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?